Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Excessive sweating, increased heart rate. Should I rest?

Hi i had to have an ambulance out last night as i have been sweating alot the last few days, they said my heart rate when im resting was higher then it should be , it was at a walking pace, i found out today my dad has an irregular heat beat , last night mine was 90-98 resting , today when i am moving around im still sweating alot, should i go in to the hospital or just rest another day .
Asked On : Tue, 5 Jun 2012
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Dear Sir/Madam
A combination of excessive sweating and increased heart rate is a result of enhanced sympathetic outflow in your body. This may be a result of many serious and non-serious conditions which may or may not be related to heart.
I would like you to see your GP once and get examined. if he finds anything abnormal, please follow his advise.
Sukhvinder singh
Answered: Fri, 2 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor